# SDR CALA0300705

- Difficulty date: December 6, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 12,776 hours, 1,942 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273T63511
- Part serial: 0022
- Condition: Broken
- Location: Rt Mlg
- Part time: 12,786 hours, 1,943 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR DISAGREE AND GEAR DOOR DISAGREE EICAS MESSAGES CAME ON AFTER TAKEOFF FROM GRU.  THE GEAR WAS CYCLED TWICE WITH NO CORRECTION.  FUEL WAS DUMPED AND THE AIRCRAFT WAS RETURNED TO GRU WHERE IT LANDED WITHOUT INCIDENT.  TROUBLESHOOTING PER MM 32-32-00 FOUND THE RIGHT MLG DRAG BRACE ACTUATOR BROKEN AT THE ROD END.  THE ACTUATOR WAS REMOVED AND REPLACED IAW MM 32-32-02-401.  OPERATIONAL AND LEAK CHECKS WERE GOOD.
